# SDR FDEA201002130422

- Difficulty date: February 13, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6523637510
- Condition: Corroded
- Location: Bs 690-720e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK NUMEROUS AREAS MAIN CABIN BS 690 TO BS 720E 10 INCHES, RBL 45.  REMOVED SEAT TRACK SECTION IAW SRM 51-30-2.  FABRICATED NEW SEAT TRACK, FABRICATED ANGLE SPLICES AND STRAP SPLICES IAW SRM 53-10-5 FIG 1.  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2.  INSTALLED REPAIR PARTS IAW SRM 51-30-2.
